# SDR 2020F00446

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30642
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7204
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

START VALVE ENGINE N°1 REMAIN OPEN AFTER ENGINE START.  CORRECTIVE ACTION: WAS REPLACED START VALVE, IAW AMM 80-11-03 AND START VALVE TEST NORMAL IAW AMM 71-00-00.  CANCELED FLIGHTS: 408 AND 409
